# SDR AWXA200301127

- Difficulty date: October 4, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 44,199 hours, 20,041 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 99114H6042
- Condition: Cracked
- Location: Cockpit
- Part time: 13,229 hours, 5,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CMH - AIR TURN BACK - FLT 0747 - AFTER TAKEOFF FROM CMH EN ROUTE FOR LAS THE FIRST OFFICERS WINDSHIELD CRACKED, TURNED BACK TO CMH. MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD IAW AMM 56-11-11, BITE TEST OF WINDOW HEAT COMPUTER WAS GOOD. VENDOR DID NOT PERFORM FAILURE ANALYSIS OF WINDSHIELD.
